# SDR SWAA2016060852657

- Difficulty date: June 1, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6947542
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER INBD FIXED PANEL 8506 ATTACH ANGLE BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
